# SDR HALA20230925204

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 16,074 hours, 3,364 cycles
- Engine: Iae PW1124GJM
- Engine time: 11,192 hours, 2,896 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FADEC SYS 2 FAULT. EEC INTERNAL FAIL. REMOVED AND REPLACE #2 ENG EEC PER AMM 73-21-01. OPS CHECK GOOD. OK FOR SVC.
